# SDR 20001031SH017

- Difficulty date: September 25, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N13AG
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770115
- Engine: Cont LTSIO360EB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Spring
- Condition: Broken
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT OIL PSI WAS LOW AS HE REDUCED POWER FOR LANDING.  THE SPRING BROKE DUE TO RUBBING ON THE INSIDE OF THE RELIEF VALVE PISTON.  (X)
